Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 10, 2026, 10:19 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2026, 10:19 PM CDT (03:19 UTC)
- Expired
- Mar 10, 2026, 10:39 PM CDT
- In force
- 20 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Val Verde County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 548 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.3
The text
As transmitted.
343
WUUS54 KEWX 110319
SVREWX
TXC271-465-110415-
/O.NEW.KEWX.SV.W.0022.260311T0319Z-260311T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1019 PM CDT Tue Mar 10 2026
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Kinney County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until 1115 PM CDT.
* At 1019 PM CDT, a severe thunderstorm was located near Lake View,
or near Del Rio, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Del Rio, Lake View, Black Brush Point, Cienegas Terrace, Long
Point, 277 North Campground, San Pedro Canyon, Lake Ridge Ranch,
and 277 South Boat Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2971 10078 2967 10070 2962 10070 2963 10062
2954 10046 2935 10094 2945 10101
TIME...MOT...LOC 0319Z 233DEG 22KT 2942 10093
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
622 follow-up statements
476
WWUS54 KEWX 110330
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1030 PM CDT Tue Mar 10 2026
TXC271-465-110415-
/O.CON.KEWX.SV.W.0022.000000T0000Z-260311T0415Z/
Kinney TX-Val Verde TX-
1030 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN KINNEY AND EAST CENTRAL VAL VERDE COUNTIES...
At 1030 PM CDT, a severe thunderstorm was located near Lake View, or
8 miles north of Del Rio, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
277 North Campground and 277 South Boat Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2940 10081 2951 10095 2955 10092 2971 10078
2967 10070 2962 10070 2963 10062 2954 10046
TIME...MOT...LOC 0330Z 229DEG 27KT 2949 10084
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
62858
WWUS54 KEWX 110339
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1039 PM CDT Tue Mar 10 2026
TXC271-465-110349-
/O.CAN.KEWX.SV.W.0022.000000T0000Z-260311T0415Z/
Kinney TX-Val Verde TX-
1039 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINNEY AND EAST
CENTRAL VAL VERDE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2940 10081 2951 10095 2955 10092 2971 10078
2967 10070 2962 10070 2963 10062 2954 10046
TIME...MOT...LOC 0337Z 233DEG 22KT 2952 10079
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 10:04 PM CDT, 15 minutes earlier. Its key messages:
- There is a level 3 of 5 risk for severe thunderstorms over the southern Edwards Plateau into western Hill Country late this afternoon into tonight; all severe hazards are possible.
- The severe weather risk decreases to level 1 to 2 farther east towards the I-35 corridor tonight; main severe hazards will be large hail and damaging winds.
- There is a level 1 to 2 risk for locally heavy rainfall and isolated flash flooding across the southern Edwards Plateau, Hill Country and into the northern I-35 corridor through Wednesday morning.
- Dry weather pattern Thursday through the rest of the period; Slightly cooler Thursday behind Pacific front then warmer through the weekend.
Area forecast discussion, Mar 10, 10:04 PM CDT, 15 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1004 PM CDT Tue Mar 10 2026 ...New UPDATE... .KEY MESSAGES... - There is a level 3 of 5 risk for severe thunderstorms over the southern Edwards Plateau into western Hill Country late this afternoon into tonight; all severe hazards are possible. - The severe weather risk decreases to level 1 to 2 farther east towards the I-35 corridor tonight; main severe hazards will be large hail and damaging winds. - There is a level 1 to 2 risk for locally heavy rainfall and isolated flash flooding across the southern Edwards Plateau, Hill Country and into the northern I-35 corridor through Wednesday morning. - Dry weather pattern Thursday through the rest of the period; Slightly cooler Thursday behind Pacific front then warmer through the weekend. .SHORT TERM... (Tonight through Wednesday night) Issued at 120 PM CDT Tue Mar 10 2026 The upper low will be moving over western Texas late this afternoon and moving across the region overnight into Wednesday. Deep moisture ahead of the dryline west of our area will keep rain chances across most of South Central Texas today excluding the coastal plains. Thunderstorms may develop over the northern I-35 corridor early this afternoon, but capping would keep any activity isolated with most models keeping the cap in place. That said, severe weather would be possible with any isolated thunderstorm during this time with all hazards possible. The bulk of activity is still expected to begin over West Texas into Val Verde County towards late afternoon and continue into the overnight hours. To note, this is a bit sooner than previous forecasts for initial development in the west. All modes of severe weather are in play later this afternoon and evening with an environment favorable for very large hail greater than 2 inches, damaging winds up to 75 mph and even some tornadoes. Storms will initially be supercellular, then form into a line along the Pacific cold front moving west to east across the CWA. Low level parameters remain favorable for tornado risk through late tonight especially if any cells remain discrete ahead of the main line. Even when storms form into a line and strong wind potential increases, brief tornadoes cannot be ruled out mainly over the southern Edwards Plateau and Hill Country. As storms continue to move east late tonight, weakening instability may diminish severe thunderstorm intensity as they approach the I-35 corridor sometime near or after midnight. Backtracking slightly to talk about heavy rain, the level 2 to 4 risk for excessive rainfall remains over the southern Edwards Plateau but has been expanded further east into all of the Hill Country and portions of the northern I-35 corridor. Heavy downpours will accompany any storms today into tonight. Guidance has been consistent with heavy rain over the southern Edwards Plateau tonight with HREF guidance indicating local amounts from 2 to 4 inches which may lead to flash flooding over this area. We will have to monitor how storms trend tonight, but overall as storm intensity decreases late tonight and early Wednesday morning the heavy rain threat will also decrease. Rain amounts will vary across the area with perhaps some locations in the Rio Grande Plains missing out entirely on rain. The upper low deepens slightly as it moves over South Central Texas Wednesday morning and is slightly slower to exit the area. Rain chances linger over the I-35 corridor and coastal plains tomorrow morning, with wrap around showers and thunderstorms over portions of the northern I-35 corridor and coastal plains into the afternoon. A few storms could become strong to marginally severe tomorrow with large hail and damaging wind gusts the main hazards. Dry conditions are expected by Wednesday evening bringing the end of rain chances to our area for the rest of the short and long term forecast. && .UPDATE... Issued at 1001 PM CDT Tue Mar 10 2026 The Tornado Watch was replaced by a Severe Thunderstorm Watch as an expansion to the previous Severe Thunderstorm Watch. The watch is in effect until 2 AM CDT Wednesday. All severe hazards are possible especially large hail and damaging wind gusts. && .SHORT TERM... (Tonight through Wednesday night) Issued at 120 PM CDT Tue Mar 10 2026 The upper low will be moving over western Texas late this afternoon and moving across the region overnight into Wednesday. Deep moisture ahead of the dryline west of our area will keep rain chances across most of South Central Texas today excluding the coastal plains. Thunderstorms may develop over the northern I-35 corridor early this afternoon, but capping would keep any activity isolated with most models keeping the cap in place. That said, severe weather would be possible with any isolated thunderstorm during this time with all hazards possible. The bulk of activity is still expected to begin over West Texas into Val Verde County towards late afternoon and continue into the overnight hours. To note, this is a bit sooner than previous forecasts for initial development in the west. All modes of severe weather are in play later this afternoon and evening with an environment favorable for very large hail greater than 2 inches, damaging winds up to 75 mph and even some tornadoes. Storms will initially be supercellular, then form into a line along the Pacific cold front moving west to east across the CWA. Low level parameters remain favorable for tornado risk through late tonight especially if any cells remain discrete ahead of the main line. Even when storms form into a line and strong wind potential increases, brief tornadoes cannot be ruled out mainly over the southern Edwards Plateau and Hill Country. As storms continue to move east late tonight, weakening instability may diminish severe thunderstorm intensity as they approach the I-35 corridor sometime near or after midnight. Backtracking slightly to talk about heavy rain, the level 2 to 4 risk for excessive rainfall remains over the southern Edwards Plateau but has been expanded further east into all of the Hill Country and portions of the northern I-35 corridor. Heavy downpours will accompany any storms today into tonight. Guidance has been consistent with heavy rain over the southern Edwards Plateau tonight with HREF guidance indicating local amounts from 2 to 4 inches which may lead to flash flooding over this area. We will have to monitor how storms trend tonight, but overall as storm intensity decreases late tonight and early Wednesday morning the heavy rain threat will also decrease. Rain amounts will vary across the area with perhaps some locations in the Rio Grande Plains missing out entirely on rain. The upper low deepens slightly as it moves over South Central Texas Wednesday morning and is slightly slower to exit the area. Rain chances linger over the I-35 corridor and coastal plains tomorrow morning, with wrap around showers and thunderstorms over portions of the northern I-35 corridor and coastal plains into the afternoon. A few storms could become strong to marginally severe tomorrow with large hail and damaging wind gusts the main hazards. Dry conditions are expected by Wednesday evening bringing the end of rain chances to our area for the rest of the short and long term forecast. && .LONG TERM... (Thursday through next Tuesday) Issued at 120 PM CDT Tue Mar 10 2026 Dry weather is expected for the long term period. Cooler weather is expected Thursday with another day by day warming trend through the weekend. The warmest day of the week is forecast Sunday but will need to watch the timing of the next cold front which is expected to move across the area Sunday night. A big cool down is expected for the start of next week bringing temperatures closer to seasonable levels for mid-March. && .AVIATION... (00Z TAFS) Issued at 619 PM CDT Tue Mar 10 2026 All area sites are reporting VFR as of 2320Z. However, thunderstorm activity is on the way across the southern Edwards Plateau moving into the Hill Country and away from the I-35 corridor terminals. A line of strong to severe storms is forecast to push across Val Verde county around the 02Z to 05z time frame and then slowly push to the east overnight. A broken line of storms is forecast to affect the I-35 corridor between dawn and 12Z time window. Around midnight tonight (05Z), MVFR cigs are forecast for the I-35 sites with lowering cigs as low as IFR as storms push overhead. VFR conditions return in the wake of Pacific front with wind shifting to the west and then northwest in the afternoon. Moderate wind speeds of 10 to 15 knots with gusts of 20 to 30 knots possible during the afternoon period. KDRT should clear the convective activity overnight with light and variable winds during the early morning hours of Wednesday, but wind flow does increase to about 15 knots and gusting up to 25 knots in the afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 64 82 48 69 / 80 40 20 0 Austin Bergstrom Intl Airport 63 82 46 68 / 70 50 20 0 New Braunfels Muni Airport 62 83 48 69 / 80 40 10 0 Burnet Muni Airport 60 79 45 67 / 90 20 10 0 Del Rio Intl Airport 59 87 52 74 / 90 0 0 0 Georgetown Muni Airport 62 79 45 67 / 90 40 10 0 Hondo Muni Airport 60 83 46 72 / 90 10 0 0 San Marcos Muni Airport 62 83 47 70 / 80 50 20 0 La Grange - Fayette Regional 68 81 49 68 / 50 70 30 0 San Antonio Intl Airport 64 83 50 70 / 80 30 10 0 Stinson Muni Airport 65 84 51 71 / 80 30 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...17 LONG TERM....17 AVIATION...17
In the hours before
Local storm report, Mar 10, 8:48 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
848 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail Lost Maples State Natur 29.81N 99.58W
03/10/2026 M2.50 Inch Bandera TX Park/Forest Srvc
.
&&
JRSpecial weather statement, Mar 10, 8:55 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
855 PM CDT Tue Mar 10 2026
TXZ188>190-110245-
Blanco TX-Gillespie TX-Kendall TX-
855 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of northwestern Blanco,
southeastern Gillespie and northwestern Kendall Counties through 945
PM CDT...
At 854 PM CDT, Doppler radar was tracking a strong thunderstorm near
Old Tunnel State Park, or 11 miles northeast of Comfort, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blanco, Johnson City, Stonewall, Flugrath, Luckenbach, Sandy, Old
Tunnel State Park, LBJ State Park, Bankersmith, Rocky Creek, Hye,
Albert, Grapetown, and LBJ National Historical Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3043 9844 3014 9826 3013 9826 3000 9880
3013 9886
TIME...MOT...LOC 0154Z 240DEG 27KT 3009 9876
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62Special weather statement, Mar 10, 9:11 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT Tue Mar 10 2026
TXZ183-110245-
Val Verde TX-
911 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of southeastern Val
Verde County through 945 PM CDT...
At 911 PM CDT, Doppler radar was tracking a strong thunderstorm over
Box Canyon, or 7 miles south of Comstock, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Comstock, Loma Alta, Black Brush Point, Amistad Acres, Box Canyon,
Diablo East, Governors Landing, Long Point, Devils Shores, Pafford
Crossing, 277 South Boat Ramp, 277 North Campground, San Pedro
Canyon, Rough Canyon Recreation Area, Spur 406 Campground, Rock
Quarry Campground, Salem Point, and Devils River State Nat Area Big
Satan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2996 10070 2949 10070 2946 10107 2947 10109
2947 10115 2952 10117 2952 10125 2953 10126
2957 10124 2962 10125 2963 10127 2970 10128
TIME...MOT...LOC 0211Z 264DEG 33KT 2957 10118
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62Special weather statement, Mar 10, 9:50 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
950 PM CDT Tue Mar 10 2026
TXZ183-202-110330-
Kinney TX-Val Verde TX-
950 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of northwestern Kinney
and southeastern Val Verde Counties through 1030 PM CDT...
At 950 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cienegas Terrace, or 8 miles west of Del Rio, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Lake View, Amistad Village, Val Verde Park, Standart,
Cienegas Terrace, Amanda, Laughlin AFB, Escondido Estates, Lake Ridge
Ranch, and San Pedro Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2952 10047 2921 10045 2923 10080 2924 10079
2926 10081 2926 10084 2928 10087 2931 10089
2933 10094 2935 10095 2936 10100 2944 10106
2946 10106
TIME...MOT...LOC 0250Z 269DEG 31KT 2935 10101
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
62Special weather statement, Mar 10, 9:57 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
957 PM CDT Tue Mar 10 2026
TXZ184-110345-
Edwards TX-
957 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of northwestern Edwards
County through 1045 PM CDT...
At 957 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Rocksprings, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocksprings, Carta Valley, and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3029 9997 2985 10021 2976 10070 2999 10070
3029 10039
TIME...MOT...LOC 0257Z 211DEG 16KT 3005 10037
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62Special weather statement, Mar 10, 10:02 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Tue Mar 10 2026
TXZ183-184-202-110345-
Kinney TX-Val Verde TX-Edwards TX-
1002 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of northwestern Kinney,
southwestern Edwards and east central Val Verde Counties through 1045
PM CDT...
At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Long Point, or 14 miles north of Del Rio, moving
east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 2947 10089 2974 10089 2985 10020 2949 10045
TIME...MOT...LOC 0302Z 257DEG 37KT 2958 10083
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:03 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real | 57 min |
| Mar 10, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 54 min |
| Mar 10, 7:41 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| Mar 10, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 48 min |
| Mar 10, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Kendall, Kerr | 37 min |
| Mar 10, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 55 min |
| Mar 10, 8:25 PM CDT | Tornado Warning | EWX | Kendall, Kerr | 13 min |
| Mar 10, 8:55 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| Mar 10, 9:11 PM CDT | Special Weather Statement | EWX | Val Verde | 34 min |
| Mar 10, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 21 min |
| Mar 10, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Mar 10, 9:50 PM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Mar 10, 9:57 PM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Mar 10, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Mar 10, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 26 min |
| Mar 10, 10:35 PM CDT | Special Weather Statement | EWX | Edwards, Real | 40 min |
| Mar 10, 10:38 PM CDT | Special Weather Statement | EWX | Kinney | 37 min |
| Mar 10, 10:39 PM CDT | Special Weather Statement | EWX | Llano | 51 min |
| Mar 10, 10:40 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 35 min |
| Mar 10, 11:15 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kerr, Kinney, Real, Uvalde | 60 min |
| Mar 10, 11:23 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 52 min |
| Mar 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 48 min |
| Mar 11, 1:44 AM CDT | Special Weather Statement | EWX | Blanco, Gillespie, Llano | 46 min |
| Mar 11, 1:47 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 43 min |
| Mar 11, 3:20 AM CDT | Special Weather Statement | EWX | Blanco | 40 min |
| Mar 11, 4:55 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Gillespie, Hays and 3 more | 3 hr |
| Mar 11, 6:55 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Mar 11, 4:31 PM CDT | Special Weather Statement | EWX | Bastrop | 29 min |
| Mar 11, 5:00 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| Mar 11, 5:28 PM CDT | Special Weather Statement | EWX | Fayette | 32 min |
| Mar 11, 5:31 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| Mar 11, 6:43 PM CDT | Special Weather Statement | EWX | Lee | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.